My husband was instructed to discontinue Aricept 3 days ago. Last night, he could not go to sleep because of a sensation in his right lower leg similar to RLS. He did better when walking but was unable to go to sleep until 5:00 am
Just about any prescribed medication that's stopped abruptly carries consequences, depending on the dose and h ow long it was prescribed, so it's a bit odd he was told to stop abruptly, unless it was a short time taking it.
RLS symptoms are crazy making, I had it for a few years, see if the Dr is willing to help with that.
- Aricept Information for Consumers
- Aricept Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aricept (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Dec 2015 • 1 answer
Updated 14 Dec 2015 • 2 answers
Updated 27 Sep 2018 • 2 answers
Updated 10 Jun 2018 • 1 answer
Posted 3 days ago • 0 answers